HomeHealthMexican doctor hospitalised after receiving Pfizer shot

Mexican doctor hospitalised after receiving Pfizer shot

Recently in a strange turn of events, a 32 year old female doctor was hospitalized to intensive care unit of a public hospital.
She was vaccinated Pfizer-BioNTech COVID-19 vaccine, after receiving the vaccine she experienced seizures, difficulty breathing and a skin rash.

The incident took place in northern state of Nuevo Leon, where the female doctor is hospitalized. The authorities have not released the name of the doctor yet, this could be a setback for Covid-19 vaccination. If more number of such cases are encountered in coming days it might halt the speed of vaccinations being given to the people to break the chain of Covid-19.

“The initial diagnosis is encephalomyelitis,” the Health Ministry said in a statement released on Friday night. Encephalomyelitis is an inflammation of the brain and spinal cord.

The ministry also added that the doctor has a past history of allergic reactions
and said that there is no evidence from clinical trials that anyone has developed an inflammation of the brain after the vaccine’s application.

As of now there is no official comments from the Pfizer and BioNTech on the incident.

Pfizer-BioNTech COVID-19 vaccine, have an efficacy of 95% and it was first approved in U.S.A on 11th December 2020.
The vaccine require two shots a priming dose, followed by a booster shot and the interval between both the doses is 21 days.

Enter Your Email To get daily Newsletter in your inbox

- Advertisement -

Latest Post

Latest News

- Advertisement -